Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 71654, 11 pages

Weakly induced modifications of I-fuzzy topologies

Department of Mathematics, Ocean University of China, Qingdao 266071, China

Received 10 October 2005; Revised 8 May 2006; Accepted 9 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yueli Yue and Jinming Fang, “Weakly induced modifications of -fuzzy topologies,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 71654, 11 pages, 2006. doi:10.1155/IJMMS/2006/71654